EconPapers    
Economics at your fingertips  
 

On the complete model with stochastic volatility by Hobson and Rogers

Andrea Pascucci and Marco Di Francesco

Finance from University Library of Munich, Germany

Abstract: We examine a recent model, proposed by Hobson and Rogers, which generalizes the classical one by Black and Scholes for pricing derivative securities such as options and futures. We treat the numerical solution of some degenerate partial differential equations governing this financial problem and propose some new numerical schemes which naturally apply in this degenerate setting. Then we aim to emphasize the mathematical tractability of the Hobson-Rogers model by presenting analytical and numerical results comparable with the known ones in the classical Black-Scholes environment.

Keywords: Black-Scholes model; stochastic volatility; path-dependent option; hypoelliptic equation (search for similar items in EconPapers)
JEL-codes: G (search for similar items in EconPapers)
Pages: 12 pages
Date: 2005-03-11
Note: Type of Document - pdf; pages: 12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/fin/papers/0503/0503013.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpfi:0503013

Access Statistics for this paper

More papers in Finance from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:wpa:wuwpfi:0503013